Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Products 1-2 of 2
Show
Acetaminophen childrens suspension, Pain and Fever
Retail: $4.19
Our Price:$3.06
Availability: In Stock
Acetaminophen Suspension

    MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Acetaminophen childrens suspension, bubble gum flavored It temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.It is alcohol free.It is aspirin free.INGREDIENTS: Active IngredientsPer Teaspoon (5 mL): Acetaminophen 160 mg.Inactive IngredientsButylparaben; Cellulose; Citric Acid; Corn Syrup; D&C Red #33; FD&C Red #40; Flavors; Glycerin; Propylene...

    Acetaminophen suspension cherry flavored liquid for children, Pain and Fever
    Retail: $4.19
    Our Price:$2.53
    Availability: In Stock
    Acetaminophen Suspension

      MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Acetaminophen suspension cherry flavored liquid for children It temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.It is alcohol free.It is aspirin free.INGREDIENTS: Active IngredientsAcetaminophen Suspension Per Teaspoon (5 mL): Acetaminophen 160 mg.Inactive IngredientsButylparaben; Cellulose; Citric Acid; Corn Syrup; FD&C Red #40; Flavors;...